Volume 8, Issue 4
Nonlinear Integral Equation of Inverse Scattering Problems of Wave Equation and Interation

Gan-quan Xie & Jian-hua Li

DOI:

J. Comp. Math., 8 (1990), pp. 289-297

Published online: 1990-08

Preview Full PDF 85 1744
Export citation
  • Abstract

In this paper, we reduce the 1-d, 2-d and 3-d inverse scattering problems of the wave equation into the nonlinear integral equation. The iteration for solving the above integral equations has been considered.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-289, author = {}, title = {Nonlinear Integral Equation of Inverse Scattering Problems of Wave Equation and Interation}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {4}, pages = {289--297}, abstract = { In this paper, we reduce the 1-d, 2-d and 3-d inverse scattering problems of the wave equation into the nonlinear integral equation. The iteration for solving the above integral equations has been considered. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9441.html} }
TY - JOUR T1 - Nonlinear Integral Equation of Inverse Scattering Problems of Wave Equation and Interation JO - Journal of Computational Mathematics VL - 4 SP - 289 EP - 297 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9441.html KW - AB - In this paper, we reduce the 1-d, 2-d and 3-d inverse scattering problems of the wave equation into the nonlinear integral equation. The iteration for solving the above integral equations has been considered.
Gan-quan Xie & Jian-hua Li. (1970). Nonlinear Integral Equation of Inverse Scattering Problems of Wave Equation and Interation. Journal of Computational Mathematics. 8 (4). 289-297. doi:
Copy to clipboard
The citation has been copied to your clipboard